# SDR F3LA00223

- Difficulty date: August 4, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Engine: Pwa JT8D9A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Structure
- Condition: Worn
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK, FOUND NR 2 ENGINE INLET TRAILING EDGE MATING SURFACE FOR ENGINE COWL AT 6:00 POSITION WORN VERY THIN.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED TWO REPAIR ANGLES AND FILLERS PER SRM 54-10-03 AND TREATED AND PRIMED PER SRM 51-10-02.  INSTALLED PER SRM 54-10-03.  (M)
